PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2008 | 6 | 4 | 537-542
Tytuł artykułu

On kernels by monochromatic paths in the corona of digraphs

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we derive necessary and sufficient conditions for the existence of kernels by monochromatic paths in the corona of digraphs. Using these results, we are able to prove the main result of this paper which provides necessary and sufficient conditions for the corona of digraphs to be monochromatic kernel-perfect. Moreover we calculate the total numbers of kernels by monochromatic paths, independent by monochromatic paths sets and dominating by monochromatic paths sets in this digraphs product.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
6
Numer
4
Strony
537-542
Opis fizyczny
Daty
wydano
2008-12-01
online
2008-10-08
Twórcy
autor
Bibliografia
  • [1] Frucht R., Harary F., On the corona of two graphs, Aequationes Math., 1970, 4, 322–324 http://dx.doi.org/10.1007/BF01844162
  • [2] Galeana-Sanchez H., Ramirez L.A.J., Monochromatic kernel-perfectness of special classes of digraphs, Discuss. Math. Graph Theory, 2007, 27, 389–400
  • [3] Topp J., Domination independence and irredundance in graphs, Dissertationes Math., Warszawa, 1995
  • [4] Włoch I., On imp-sets and kernels by monochromatic paths of the duplication, Ars Combin., 2007, 83, 93–99
  • [5] Włoch I., On kernels by monochromatic paths in D-join, preprint
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-008-0044-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.